# SDR 20000504SH007

- Difficulty date: April 4, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N961LL
- Make and model: Beech B300
- Aircraft serial: FL264
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 101381012S
- Part serial: 0670A
- Condition: Inoperative
- Location: Brake Deice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE DEICE VALVE INOPERABLE AFTER OVERHAUL.  (X)
